Abstract:

The purpose of the present work is to introduce and investigate a new class of sets in a topological spaces called S  – open sets. We use this set to define and study new concepts in topological spaces such as continuity, separation axioms, compactness  and dimension functions.

At the beginning of this work, we define the class of S β -open sets which contained in the class of semi-open sets . It is shown that the family of S β  -open sets form a supratopology on X. We prove that the family of S β – open sets and the family of semi-open sets are identical when ( X , ) is aT1-space or locally indiscrete and if a space X is hyperconnected then S  OX ) {.X }.

REFERENCES

[1] Abd El-Aziz Abo-Khadra, On generalized forms of compactness, Mastrs thesis, Facutly of Science, Tanta University, Egypt, 1989.

[2] Abd El-Monsef  M.E., El-Deeb S.N. and Mahmoud R.A., b-open sets and b-continuous mappings,Bull. Fac. Sci. Assiut Univ.,12(1983),77-90.

[3] Abdulla A.S. On some aplication special subsets in topology, ph .D. Thesis, Tanta Univ.,1986.

[4] Ahmed N.K. On some types of separation axioms, M.Sc. Thesis, College of Scince, Salahaddin Univ. 1990.

[5] Al-Ani A,T., Compactifacation, mappings and dimension theory, ph.D. Thesis, London Univ., London, 1974.

[6] Al-Abdulla R. A. Husain, On Dimension Theorey, M. Sc. Thesis, College of Scince. Baghdad Univ 1992 .

[7] Al-Nashef B., RC-continuous functions and functions with rc- strongly closed graph, Internat. J.Math. and Math Sci.,Vol.72, (2002),pp.4547- 4555.

[8] Li P.Y. and Song Y.L. ,Some remarks on s-paracompact spaces, Acta. Math. Hungar., 118(4)(2008),345-355

[9] Ameen Z. A. A new class of semi-open sets in topological spaces, M. Sc. Thesis, College of Scince . Dohuk Univ. 2009 .

[10] Andrijević D.,  Semi-preopen sets,  Mat. Vesnik,  38(1)(1986), 24-3

[11] Andrijević D.,Some properties of the topology of -sets,Math Vesnik, 36(1984),1-10.

[12] Asaad B.A. Utilization of some types of pre-open sets in topological  space, M. Sc. Thesis ,College of Scince ., Dohuk Univ. 2007 .

[13] Basu C.K. and Ghosh M.K., Locally -closed spaces, European jornal  of pure and applied Matematies Vol.2, No.1 (2009),85-96.

[14] Basu C.K., On locally s-closed spaces, Internat. J.Math. and Math Sci., 19(1996),67-74.

[15] Cameron D.E., Properties of S-closed spaces, Proc. Amer. Math. Soc. 72 (1978), 581-586.

[16] Crossely S.G. and Hildebrand S.K., Semi closure, Texas. J. Sci., 22 (1971), 99-112.

[17] Crossely S.G. and Hildebrand S.K, Semi-topological properties, Fundamenta Mathematica, 74(1972)233-254.

[18] Das P. , Note no some applecations od semi open sets, Progres Math. Soc. Allahabad, 7(1973), 33-4.

[19] Di maio G. . and Noiri T., On  s-closed spaces, indian J. Pure Apple. Math., 18(3) (1987),226-233.

[20] Dlaska K. and Ganster M., S-sets and Co-S-closed topologies, indian J.  Pure Apple.Math., 23(10)(1992), 731-737.

[21] Dontchev J., Ganster M. and Noiri T., On P-closed spaces, Internat. J. Math. and Math Sci., Vol.24 No.3(2000), 203-212.

[22] Dontchev J., Survy on preopen sets, The proceedings of Yatsushiro  topological conference, (1998),1-18

[23] Dube K.K., Yoon L.J. and Panwar O.S., A note of semi closed graph, UIT Report, 14(2)(1983), 379-383.

[24] Dugundji J., Topology , Allyn and Bacon Inc. Boston 1966.

[25] Ganester M., pre open sets and resolvable space kyungpook Math.J., 27 (1987)135-143

[26] Ganester M., 1987 “ Some remarks on strongly compact spaces and semi- compact spaces :, Bull. Malaysian Math. Soc., Vol.10, pp67-81

[27] Hasan M.H. On some types of contiuity, Separation axioms and dimension function ph.D.Thesis, College of Education, Dohuk Univ.

[28] Hamlett T.R. and Herrington L.L., The closed graph and P-closed graph properties in general topology, Amer. Math. Soc., 3(1981)

[29] Hermann R. A., rc-convergence , Proc. Amer. Math.Soc.,Vol.75, No.2, (1979)311-317.

[30] Jankovic D.S., A not on mappings of extremally disconnected spaces, Acta Math. Hungar. 46(1-2)(1985), 83-92.

[31] Joseph J.E. and Kwach M.H., On S-closed spaces, Proc. Amer. Math Soc. 80(2)(1980), 341-348.

[32] Levine N., Semi open sets and semi-continuity in topological spaces, Amer.Math. Monthly, 70 (1963), 36 –41.

[33] LI P.Y. and Song Y.K.,  Some remarks on S-paracompact space, Acta. Math. Hunger., 118(4)(2008)345-355.

[34] Long P.E., function with closed graph, Amer. Math. Monthly, 8(1) (1969), 930-932.

[35] Long P.E. and Herrington L.L., functions with strongly closed graphs, Boll. Un. Math. Ital., 12(4)(1977),381-184

[36] Maheshwari S. N. and Prasad R., Some new separation axioms, Ann. Soc. Sci. Btuxelles, Ser. I. 89(1975), 395-402.

[37] Mashhour, A.S., Abd El-monsef, M.E. and El.Deeb, S.N., On pre-continuous and week  precontinuous mappings, Proc. Math and phys. Soc. Egypt 53 (1982), 47-53.

[38] Munshi B.M.and Basan D. S., Almost semi-continuous mappings, Math. Student,49(3)(1981), 239-248.

[39] Navalagi G.B., semi-precontinuous functions and properties of  generalized semi-preclosed sets in topological spaces, IJMMS 29:2  (2002) 85-98.

[40] Njåstad,O.On some classes of nearly open sets,  Pacific J. Math., 15(3) (1965),961- 970.

[41] Noiri T. and Popa V., On almost -continuouse functions, Acta Math. Hungar. 79(4)(1998)329-339.

[42] Noiri T. , On semi continuous mapping, Accad.Naz. Lincei. Rend. CLSci. Fis.Mat. Natur., Vol54,No. 8(1973)210-214.

[43] Park J. H. and Ha H.Y., (1996), “ A note on weakly quasi-continuous functions”, Internat. J. Math. And Math. Sci., Vol.19,No.4, 767-772.

[44] Pears A.R., Dimension Theorey of General Spaces, Cambridge Universtiy press, Cambridge 1975.

[45] Popvassilev S. and Stavrova D., On the -expansion topology for the co-semi-regularization and middly hausdorff spaces, Acta Math. Hungar.80(1-2)(1998)9-19.

[46] Shareef A.H. -open sets, -continuity and -compactnes in  topological spaces, M. Sc. Thesis, College of Scince, Sulaimani Univ.2007.

[47] Sharma J.N., Topology, Published by Krishna Mandir, Meerut (U.P) and Printed at Manjo printers, Meerut,(1977)

[48] Singal M.K. and Singal A.R., Almost continuous mappings, Yokohama Math. J. 16(1968), 63-73.

[49] Singal M.K. and Mathur A., On nearly compact spaces, Boll. Un. Mat.Ital.,4(2)(1969), 702-710.

[50] Steen L.A. and Seebach J.A., jr.,  Counterexamples in topology,  Holt, Rinehart and  Winston, Inc., U.S.A., 1970.

[51] Stone M.H., Aplications of the theory of Boolean rings to general topology.  Trans.Amer.Math.Soc.41 (1937) 375-481

[52] Tadros S.F. and Khalaf A.B.,On regular semi-open sets and -closed spaces, Tamkang J . of Math. 23 (4)(1992), 337-348

[53] Thompson T., S-closed spaces , , Proc. Amer. Math.Soc.,Vol.60, No.1, (1976), 335-338.

[54] Veera Kumar M.K.R.S. ,  Pre-semi-closed sets,  Indian J. Math., 44(2) (2002), 165- 181.

[55] Veera Kumar M.K.R.S. ,  Between semi-closed sets and semi-pre-closed sets,  Rend. Istit. Mat. Univ. Trieste,  XXXII(2000), 25-41.

[56] Velicko N.V., H-closed topological spaces, Amer. Math. Soc.Transl. 78(2)(1992), 103-118.

[57] Weston  J. D., Some theorem on cluster sets, J. London Math. Soc., (1958), 435-441.

[58] Willard S., “General Topology” Addision Wesly, London 1970.

[59] Yunis R.H. Regular -open sets, Zonco J.of pure and applied Scince, 16(3) (2004), 79-83.

€120.00
Purchase